Alert archive / Nebraska / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 207, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 26, 2009, 10:16 PM CDT for Brown County, Keya Paha County, Rock County, Nebraska. It was in force for 12 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2009, 10:16 PM CDT (03:16 UTC)
- Expired
- Jun 26, 2009, 10:28 PM CDT
- In force
- 12 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
Counties Brown County, NE, Keya Paha County, NE, Rock County, NE
The radar
The North Platte radar (KLNX), 116 km from the middle of the area, began a volume at 03:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 4:50 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 3.3 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1324 J/kg
- Mixed-layer CIN
- -68 J/kg
- Mixed-layer LCL
- 2431 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 187 m²/s²
- 0-3 km storm-relative helicity
- 357 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLBF 270316
SVRLBF
NEC017-103-149-270345-
/O.NEW.KLBF.SV.W.0207.090627T0316Z-090627T0345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1016 PM CDT FRI JUN 26 2009
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL BROWN COUNTY IN NORTH CENTRAL NEBRASKA...
THIS INCLUDES THE CITY OF AINSWORTH...
EASTERN KEYA PAHA COUNTY IN NORTH CENTRAL NEBRASKA...
NORTHWESTERN ROCK COUNTY IN NORTH CENTRAL NEBRASKA...
THIS INCLUDES THE CITY OF BASSETT...
* UNTIL 1045 PM CDT
* AT 1015 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM KELLER PARK STATE RECREATION AREA TO BASSETT TO 19
MILES SOUTHEAST OF BASSETT...OR ALONG A LINE EXTENDING FROM 6 MILES
NORTHEAST OF AINSWORTH TO BASSETT TO 19 MILES SOUTHEAST OF
BASSETT...AND MOVING NORTHEAST AT 65 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
THOMAS CREEK STATE WILDLIFE MANAGEMENT AREA BY 1025 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT SATURDAY MORNING
FOR NORTH CENTRAL NEBRASKA.
&&
LAT...LON 4300 9948 4245 9946 4244 10001
TIME...MOT...LOC 0316Z 219DEG 55KT 4261 9974 4255 9944
4241 9925
$$
SPRINGER1 follow-up statement
000
WWUS53 KLBF 270328
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1028 PM CDT FRI JUN 26 2009
NEC017-103-149-270338-
/O.CAN.KLBF.SV.W.0207.000000T0000Z-090627T0345Z/
ROCK NE-BROWN NE-KEYA PAHA NE-
1028 PM CDT FRI JUN 26 2009
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN KEYA PAHA...EAST
CENTRAL BROWN AND NORTHWESTERN ROCK COUNTIES IS CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT SATURDAY MORNING
FOR NORTH CENTRAL NEBRASKA.
LAT...LON 4300 9948 4245 9946 4244 10001
TIME...MOT...LOC 0328Z 219DEG 55KT 4275 9958 4269 9928
4255 9909
$$
SPRINGERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 4:59 PM CDT, 5 hours 17 minutes earlier.
Area forecast discussion, Jun 26, 4:59 PM CDT, 5 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 459 PM CDT FRI JUN 26 2009 .UPDATE... UPDATED FOR TORNADO WATCH && .PREV DISCUSSION... /ISSUED 340 PM CDT FRI JUN 26 2009/ UPDATE... UPDATED TO ADD SEVERE THUNDERSTORM WATCH PREV DISCUSSION... /ISSUED 303 PM CDT FRI JUN 26 2009/ SYNOPSIS... H5 RIDGE INTO THE NORTHERN PLAINS WITH TROUGH TO THE WEST. POTENT WAVE MOVING TO THE NORTHEAST OUT OF THE TROUGH SEEN IN VISIBLE. DISCUSSION... MODELS IN GOOD AGREEMENT WITH THE PROGRESSION OF THE FRONT THIS EVENING.40+ KT LLJ DEVELOPS AND FEEDS MOISTURE NORTH INTO THE ADVANCING FRONT. TDS IN THE MID TO UPPER 60S WITH A 72 NOTED AT LEXINGTON. ATMOSPHERE IS WELL MIXED THIS AFTERNOON. CONVECTION FIRING ALONG THE FRONT OVER SOUTHEAST MONTANA AND ALONG THE TROUGH AXIS OVER EASTERN WYOMING. MUCAPES QUITE STRONG FROM SOUTHWEST INTO NORTH CENTRAO NEBRASKA THIS AFTERNOON BUT FAIRLY STRONG CAP OVER SOUTWEST. LOOK FOR CONVECTION TO FIRE OVER NORTH CENTRAL ALONG REMAINS OF STATIONARY BOUNDARY AND THEN TO HIFT TO THE WEST ALONG PREFRONTAL TROUGH AND THEN FRONTAL BOUNDARY AFTER MIDNIGHT. SATURDAY WILL CLEAR OUT AND COOLER WITH SURFACE HIGH PRESSURE BUILDING INTO WESTERN NEBRASKA. LOW TEMPERATURES ON SATURDAY MORNING INTO THE 50S. GRADUAL WARMING INTO THE MID UPPER 80S ON SUNDAY AS H5 RIDGE TRIES TO BUILD BACK INTO THE NORTHERN PLAINS. THE EXTENDED MODELS ARE NOT IN GOOD AGREEMENT THIS AFTERNOON. HAVE USED A BLEND FOR THE FORECAST. NEXT SYSTEM TO AFFECT THE AREA TUESDAY NIGHT INTO WEDNESDAY AND HAVE RETAINED SCHC POPS. HAVE INCLUDED SCHC POPS FOR THURSDAY FRIDAY AS A STRONG SYSTEM DROPS OUT OF NORTHWEST FLOW ACROSS THE FORECAST AREA. HIGHS COOLING INTO THE MID 80S TOWARD THE END OF THE PERIOD. AVIATION... THUNDERSTORM ACTIVITY WILL BE THE MAJOR AVIATION IMPACT AND FORECAST FOCUS THE NEXT 24 HOURS. THUNDERSTORMS WILL DEVELOP ACROSS THE PANHANDLE AND INTO SOUTH DAKOTA BETWEEN 20Z AND 23Z AND THEN MOVE EAST INTO WESTERN NEBRASKA. A SECOND ROUND OF STORMS IS THEN EXPECTED AFTER 0Z IN THE EVENING. A COLD FRONTAL PASSAGE WILL TURN SOUTHERLY WINDS TO NORTHWEST OVERNIGHT. GENERALLY VFR CONDITIONS ARE EXPECTED OUTSIDE OF THUNDERSTORMS AND AREAWIDE AFTER 8Z. && .LBF WATCHES/WARNINGS/ADVISORIES...TORNADO WATCH UNTIL 11 PM CDT /10 PM MDT/ THIS EVENING FOR NEZ004>006-008-022>026-035>037-056>059-069-070-094. && SHORT TERM/EXTENDED...POWER AVIATION...HIRSCH
Hazardous weather outlook, Jun 26, 3:49 PM CDT, 6 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED FOR SPOTTER ACTIVATION STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 349 PM CDT FRI JUN 26 2009 NEZ004>010-022>029-035>038-056>059-069>071-094-272045- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 339 PM CDT FRI JUN 26 2009 /239 PM MDT FRI JUN 26 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. A BROAD SURFACE TROUGH ACROSS THE PANHANDLE OF NEBRASKA WILL PROVIDE FOCUS FOR THUNDERSTORM DEVELOPMENT THIS EVENING. AN AXIS OF HIGHER SURFACE DEW POINTS EXTENDS ALONG AN OLD SURFACE BOUNDARY... NEAR AND SOUTH OF HIGHWAY 2. THUNDERSTORMS WILL INITIALLY BE CAPABLE OF HAIL AND DAMAGING THUNDERSTORM WINDS...AND PERHAPS TORNADIC ACTIVITY...ESPECIALLY WEST OF HIGHWAY 83 AND NEAR THE PREVIOUSLY MENTIONED SURFACE BOUNDARY. BY LATE EVENING...THE GREATEST THREAT WILL BE FROM LIGHTNING...HEAVY RAINS AND POSSIBLE FLOODING. THIS THREAT AREA COVERS THE ENTIRE AREA AS ABUNDANT MOISTURE IS AVAILABLE. HEAVY RAINS MAY NOT LEAD TO WIDESPREAD FLOODING HOWEVER GIVEN THE FORECAST STORM MOTION OF EAST AT 25 KNOTS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO THUNDERSTORMS ARE EXPECTED THIS WEEKEND. THE NEXT CHANCE OF THUNDERSTORMS COMES MONDAY NIGHT THROUGH WEDNESDAY NIGHT. AT THIS TIME...NO SEVERE THUNDERSTORMS ARE EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND THIS EVENING. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE HIRSCH
In the hours before
Local storm report, Jun 26, 9:00 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
900 PM CDT FRI JUN 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0851 PM TSTM WND GST 2 E NORTH PLATTE 41.13N 100.73W
06/26/2009 M63 MPH LINCOLN NE ASOS
&&
JSWEETLocal storm report, Jun 26, 9:05 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
905 PM CDT FRI JUN 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL CHAPPELL 41.09N 102.47W
06/26/2009 M1.00 INCH DEUEL NE LAW ENFORCEMENT
HAIL ACCOMPANIED BY VERY HEAVY RAIN.
0515 PM HAIL 6 W BIG SPRINGS 41.06N 102.19W
06/26/2009 E1.75 INCH DEUEL NE FIRE DEPT/RESCUE
0517 PM HAIL 11 W BIG SPRINGS 41.06N 102.29W
06/26/2009 E1.75 INCH DEUEL NE EMERGENCY MNGR
0541 PM HAIL 1 N BRULE 41.11N 101.89W
06/26/2009 E1.00 INCH KEITH NE EMERGENCY MNGR
NICKLE TO QUARTER SIZE HAIL WAS REPORTED JUST NORTH OF
BRULE.
0600 PM TSTM WND DMG 1 E LEMOYNE 41.29N 101.78W
06/26/2009 KEITH NE EMERGENCY MNGR
TWO GARAGE DOORS AND ONE CARPORT DAMAGED. 2 PINE TREES UP
ROOTED. DELAYED REPORT
0600 PM HAIL 2 SE LEMOYNE 41.26N 101.77W
06/26/2009 E4.25 INCH KEITH NE TRAINED SPOTTER
5 MINUTES OF HALF DOLLAR HAIL WITH SOME HAIL THE SIZE OF
SOFTBALLS.
0600 PM TSTM WND DMG 1 E LEMOYNE 41.29N 101.78W
06/26/2009 KEITH NE EMERGENCY MNGR
NORTH SIDE OF LAKE MCCONAUGHY SEVERAL TREES BLOWN DOWN.
ONE CAMPER BLOWN OVER AT CAMP GROUND.
0637 PM HAIL 22 NNE LISCO 41.79N 102.46W
06/26/2009 E1.00 INCH GARDEN NE PUBLIC
0638 PM TSTM WND GST 8 N CHAPPELL 41.21N 102.47W
06/26/2009 E60.00 MPH DEUEL NE PUBLIC
0640 PM TSTM WND GST OSHKOSH 41.41N 102.34W
06/26/2009 E50.00 MPH GARDEN NE LAW ENFORCEMENT
0720 PM TSTM WND GST 6 S LAMAR 40.49N 101.98W
06/26/2009 E60.00 MPH CHASE NE PUBLIC
6 INCH AND GREATER DIAMETER BRANCHES WERE REPORTED BLOWN
DOWN JUST SOUTH OF LAMAR.
0720 PM TSTM WND GST 6 S LAMAR 40.49N 101.98W
06/26/2009 E60.00 MPH CHASE NE PUBLIC
6 INCH AND LARGER BRANCHES WERE REPORTED BLOWN DOWN BY
ESTIMATED 60 MPH WIND JUST SOUTH OF LAMAR.
0810 PM TSTM WND GST HERSHEY 41.16N 101.00W
06/26/2009 E70.00 MPH LINCOLN NE PUBLIC
0822 PM TSTM WND GST HERSHEY 41.16N 101.00W
06/26/2009 E70.00 MPH LINCOLN NE PUBLIC
0823 PM TSTM WND GST 3 S NORTH PLATTE 41.09N 100.77W
06/26/2009 E70.00 MPH LINCOLN NE PUBLIC
0823 PM TSTM WND GST 15 S NORTH PLATTE 40.92N 100.77W
06/26/2009 E70.00 MPH LINCOLN NE TRAINED SPOTTER
0825 PM TSTM WND DMG NORTH PLATTE 41.13N 100.77W
06/26/2009 LINCOLN NE PUBLIC
LARGE PINE TREE DOWN AT 2ND AND GRANT.
0826 PM TSTM WND DMG 7 S ELSIE 40.75N 101.39W
06/26/2009 PERKINS NE COUNTY OFFICIAL
OUTBUILDINGS RECEIVED STRUCTURAL DAMAGE.
0826 PM TSTM WND DMG 3 S ELSIE 40.80N 101.39W
06/26/2009 PERKINS NE COUNTY OFFICIAL
TREES WERE BLOWN DOWN BY THUNDERSTORM WIND. OUTBUILDINGS
RECEIVED STRUCTURAL DAMAGE AND FERTILIZER TANKS WERE
OVERTURNED.
0826 PM TSTM WND DMG GRAINTON 40.82N 101.29W
06/26/2009 PERKINS NE COUNTY OFFICIAL
STRUCTURAL DAMAGE TO OUTBUILDINGS OCCURRED AND TREES WERE
BLOWN DOWN
0830 PM TSTM WND GST NORTH PLATTE 41.13N 100.77W
06/26/2009 E70.00 MPH LINCOLN NE NWS EMPLOYEE
0841 PM TSTM WND GST HERSHEY 41.16N 101.00W
06/26/2009 E70.00 MPH LINCOLN NE PUBLIC
LARGE TREE LIMBS GREATER THAN 3 INCH DIAMETER REPORTED
DOWN IN HERSHY. POSSIBLE FUNNEL CLOUD SIGHTED ON HIGHWAY
83 JUST NORTH OF NORTH PLATTE.
0848 PM TSTM WND GST NORTH PLATTE 41.13N 100.77W
06/26/2009 E60.00 MPH LINCOLN NE PUBLIC
10 INCH DIAMETER BRANCHES AND POWER OUTAGES WERE REPORTED
IN THE NORTHWEST CORNER OF NORTH PLATTE.
0848 PM TSTM WND GST 2 E NORTH PLATTE 41.13N 100.73W
06/26/2009 M63.00 MPH LINCOLN NE ASOS
0851 PM TSTM WND GST 2 E NORTH PLATTE 41.13N 100.73W
06/26/2009 M63.00 MPH LINCOLN NE ASOS
&&
JSWEETLocal storm report, Jun 26, 9:12 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
912 PM CDT FRI JUN 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0912 PM TSTM WND DMG BRADY 41.02N 100.37W
06/26/2009 LINCOLN NE PUBLIC
POWER IS OUT IN BRADY AND JEFFERY LAKE.
&&
JSWEETLocal storm report, Jun 26, 9:22 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
922 PM CDT FRI JUN 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM TSTM WND DMG NORTH PLATTE 41.13N 100.77W
06/26/2009 LINCOLN NE TRAINED SPOTTER
TREE LIMBS DOWN ON WEST RODEO ROAD.
&&
BHIRSCHLocal storm report, Jun 26, 9:30 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
930 PM CDT FRI JUN 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0926 PM TSTM WND DMG NORTH PLATTE 41.13N 100.77W
06/26/2009 LINCOLN NE TRAINED SPOTTER
LARGE 8 INCH BRANCH WAS BROKEN AND BLOW TEN FEET AWAY
FROM THE TREE.
0926 PM TSTM WND GST NORTH PLATTE 41.13N 100.77W
06/26/2009 E50.00 MPH LINCOLN NE TRAINED SPOTTER
&&
SPRINGERLocal storm report, Jun 26, 9:32 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
932 PM CDT FRI JUN 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM TSTM WND DMG 1 N NORTH PLATTE 41.15N 100.77W
06/26/2009 LINCOLN NE PUBLIC
LARGE TREE ON HOUSE NEAR NORTH RIVER BRIDGE ON HIGHWAY
83. TIME APPROXIMATE.
&&
BHIRSCHThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 7:00 PM CDT | Severe Thunderstorm Warning | LBF | Grant, Hooker, Lincoln, Logan, McPherson, Thomas | 30 min |
| Jun 26, 7:07 PM CDT | Severe Thunderstorm Warning | LBF | Chase | 38 min |
| Jun 26, 7:19 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 56 min |
| Jun 26, 7:23 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Cherry, Hooker, Thomas | 67 min |
| Jun 26, 7:29 PM CDT | Severe Thunderstorm Warning | LBF | Perkins | 46 min |
| Jun 26, 7:33 PM CDT | Severe Thunderstorm Warning | LBF | Hayes, Lincoln | 42 min |
| Jun 26, 7:47 PM CDT | Severe Thunderstorm Warning | LBF | Keith | 43 min |
| Jun 26, 7:59 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 44 min |
| Jun 26, 8:04 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 56 min |
| Jun 26, 8:16 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Cherry, Hooker, Thomas | 59 min |
| Jun 26, 8:16 PM CDT | Tornado Warning | LBF | Lincoln | 29 min |
| Jun 26, 8:41 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Cherry, Holt, Keya Paha, Rock | 64 min |
| Jun 26, 8:42 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln, Logan, McPherson | 63 min |
| Jun 26, 9:06 PM CDT | Severe Thunderstorm Warning | LBF | Hooker, Logan, Thomas | 24 min |
| Jun 26, 9:13 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 47 min |
| Jun 26, 9:22 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Cherry, Custer, Hooker, Rock and 1 more | 53 min |
| Jun 26, 9:37 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Holt, Keya Paha, Rock | 23 min |
| Jun 26, 9:40 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Loup, Rock | 52 min |
| Jun 26, 9:50 PM CDT | Severe Thunderstorm Warning | LBF | Boyd, Holt, Keya Paha, Rock | 55 min |
| Jun 26, 10:01 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Garfield, Holt, Loup, Rock, Wheeler | 59 min |
| Jun 26, 10:47 PM CDT | Severe Thunderstorm Warning | LBF | Boyd, Holt | 43 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.